.

Interior sphere condition for the graph of a multifunction

LAUR Repository

Show simple item record

dc.contributor.author Takche, Jean
dc.contributor.author Nour, Chadi
dc.date.accessioned 2018-04-17T10:54:32Z
dc.date.available 2018-04-17T10:54:32Z
dc.date.copyright 2014 en_US
dc.identifier.issn 1877-0541 en_US
dc.identifier.uri http://hdl.handle.net/10725/7394
dc.description.abstract For a given multifunction, we provide proximal differentiability condition under which the equivalence between the interior sphere condition of each value of the multifunction and the interior sphere condition of its graph holds. en_US
dc.language.iso en en_US
dc.title Interior sphere condition for the graph of a multifunction en_US
dc.type Article en_US
dc.description.version Published en_US
dc.author.school SAS en_US
dc.author.idnumber 198790400 en_US
dc.author.idnumber 200502681 en_US
dc.author.department Computer Science and Mathematics en_US
dc.description.embargo N/A en_US
dc.relation.journal Set-Valued and Variational Analysis en_US
dc.journal.volume 22 en_US
dc.journal.issue 2 en_US
dc.article.pages 503-519 en_US
dc.keywords Interior sphere condition en_US
dc.keywords Pseudo-differentiability of multifunctions en_US
dc.keywords Proximal analysis en_US
dc.keywords Nonsmooth analysis en_US
dc.identifier.ctation Nour, C., & Takche, J. (2014). Interior Sphere Condition for the Graph of a Multifunction. Set-Valued and Variational Analysis, 22(2), 503-519. en_US
dc.author.email jtakshi@lau.edu.lb en_US
dc.author.email chadi.nour@lau.edu.lb en_US
dc.identifier.tou http://libraries.lau.edu.lb/research/laur/terms-of-use/articles.php en_US
dc.identifier.url https://link.springer.com/article/10.1007/s11228-013-0268-x en_US
dc.author.affiliation Lebanese American University en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search LAUR


Advanced Search

Browse

My Account